Publications in collaboration with researchers from Universidade Federal Fluminense (3)


  1. Isolated singularities of the prescribed mean curvature equation in Minkowski 3-space

    Annales de l'Institut Henri Poincare (C) Analyse Non Lineaire, Vol. 35, Núm. 6, pp. 1631-1644


  1. Isolated singularities of graphs in warped products and Monge-Ampère equations

    Journal of Differential Equations, Vol. 260, Núm. 3, pp. 2163-2189


  1. A Classification of Isolated Singularities of Elliptic Monge-Ampére Equations in Dimension Two

    Communications on Pure and Applied Mathematics, Vol. 68, Núm. 12, pp. 2085-2107